HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Birth Control (https://www.healthboards.com/boards/birth-control/)
-   -   3rd month of ortho and spotting (https://www.healthboards.com/boards/birth-control/331457-3rd-month-ortho-spotting.html)

m1025 10-10-2005 05:44 PM

3rd month of ortho and spotting
 
hey
i've been taking bcp for about 6 months now. i took ortho lo for the first three and didn't have any problems except that i really wanted it to improve my acne, which it made worse. so i was switched to the regular orthotricyclen. i started spotting the first week into this pack. i've never had spotting w/ ortho lo, or with my first month of orthotricyclen. it pretty much lasted the whole month, i'm now on my placebo pills and STILL spotting. i'm worried b/c i don't know if its really "spotting" or if its bleeding from implantation. but i've had it for so long! practically the whole month. sometimes its bloody, but usually just brown discharge. and i haven't changed my time on my pills, i ALWAYS take them between 9:15 and 9:20pm, so that couldn't be the cause. anyways sorry for the long post, and i know its really similar to one just made, but a little different. anyways thanks, any help would be appreciated! :)

NAVY323 10-12-2005 03:09 PM

Re: 3rd month of ortho and spotting
 
i had the same problem i thought it was implantation bleeding but it kept on going on for two weeks.So i decided to just get off the pill and the next day my actual period started. And that was the first time it happened to me after being on it for over a year except the only diffrence between me and you is i was taking the ortho-lo.

wahm05 10-14-2005 02:51 PM

Re: 3rd month of ortho and spotting
 
I tried both of those pills too a few years ago and neither of them worked for me (didn't clear up acne, spotting, weight gain). I tried one other after those and they gave me migranes - I wish I could remember the name but it was before I got pregnant so it's been a while. :) I'm on Yasmin now and haven't had any problems with it, it's a little more expensive though becuase you have to buy the brand name since there's not a generic. You might want to check with your doctor to see if there's a different kind that might be better for you.

Christina
dd 10/6/04
[B]{removed} [/B]


All times are GMT -7. The time now is 07:42 PM.